MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE? NAV; See H11

BOSTON SCIENTIFIC CORPORATION FARAWAVE? NAV; See H11
Lot Number 0039425206
Medical Device Problem Codes Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Intracranial Hemorrhage (1891)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced cerebral hemorrhage and aortic aneurysm.A farawave catheter was selected for use during a pulsed field ablation (pfa) procedure.The procedure was completed with the device with not apparent issues; a non-boston scientific sheath was used.The patient was discharged the day after the ablation procedure but then was readmitted several days later, at which time cerebral hemorrhage was confirmed.The reason for readmission was an aortic aneurysm in the groin.During readmission for an aortic aneurysm in the inguinal region, the patient's condition deteriorated, and a magnetic resonance imaging (mri) subsequently revealed a cerebral hemorrhage.The hospitalization period was estimated to be just under one week.Initially, it was suggested that the ablation may have caused a cerebral infarction, resulting in a cerebral haemorrhage.Subsequently, it was reported that the physician did not consider the cerebral haemorrhage to be causally related to the farapulse procedure.It was confirmed that no cerebral infarction occurred.No other catheter was inserted into the heart at the time of the patient injury, and no resistance was felt during device operation or removal.The event was reportedly attributed to medication.The details of the treatment are unknown; however, the patient was reportedly discharged from the hospital without further issues.
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.

Brand Name
FARAWAVE? NAV
Common Device Name
See H11
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50846961
Report Number2124215-2026-50281
Device Sequence Number15933541
Product Code QZI
UDI-Device Identifier00191506043193
UDI-Public(01)00191506043193(17)270526(10)39425206
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number0039425206
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured05/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown